# SDR SWIA202311240914

- Difficulty date: September 14, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DOUBLER PULL-IN CAM IS CRACK   (C-CHECK RO 11/20/2023)   REMOVED AND INSTALLED NEW PAX DOOR FWD DOUBLER PULL-IN CAM IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
